MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. INTERSTIM¿; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON

MEDTRONIC PUERTO RICO OPERATIONS CO. INTERSTIM¿; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Model Number 3058
Medical Device Problem Codes Migration or Expulsion of Device (1395); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received from a patient who was implanted with an implantable neurostimulator (ins) for gastrointestinal/pelvic floor therapy and fecal incontinence.It was reported that the last few weeks they had constant pain in their right hip that kind of radiated down their leg a little bit.The patient said what they were experiencing felt similar to when they had their therapy settings changed at their healthcare provider's (hcp) office.The patient mentioned that a physician assistant (pa) changed their therapy settings at their hcp's office weeks ago, and the patient had not changed the therapy settings since then.The patient did not experience any falls or trauma prior to this event.The patient reported their concern to their hcp and they redirected the patient to the manufacturer.The patient was already connected to the ins at the time of the call with program b active and amplitude set to 1.1 ma.The agent reviewed considerations.The patient decided to decrease the amplitude to 1.0 ma and they thought the pain might have decreased slightly.The patient decreased amplitude to 0.9 ma, then they turned the therapy off altogether.The patient said the pain went away completely when the therapy was turned off.The patient turned the therapy back on and confirmed they were still pain-free with the amplitude set to 0.9 ma.The patient would maintain amplitude and continue to monitor.The patient was advised to follow up with their hcp if the pain were to resurface.Additional information was received from the patient.They reported that they called our customer service about a week ago because they had constant pain going through her right hip.She thinks a wire may have possibly moved.They advised her to change the setting, and it made it better but it's still there a little.She¿ll be reaching out to pats soon with questions and will let her doctor know.
 
Additional Manufacturer Narrative
Continuation of d10: product id: 978b128, lot# va2get2, implanted: (b)(6) 2021, product type: lead.Section d information references the main component of the system.Other relevant device(s) are product id: 978b128, serial/lot #: (b)(6), ubd: 29-mar-2023, udi#: (b)(4).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
INTERSTIM¿
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
+1(763)526-5677
MDR Report Key50591595
Report Number3004209178-2026-14949
Device Sequence Number13318221
Product Code EZW
UDI-Device Identifier00763000449711
UDI-Public(01)00763000449711(17)230328
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P080025
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/28/2023
Device Model Number3058
Device Catalogue Number3058
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/03/2026
Date Device Manufactured10/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age77 YR
Patient SexFemale